circle my mistakes (madraykin) wrote in vaginapagina,
circle my mistakes
madraykin
vaginapagina

period cramp woes-any advice appreciated

I have always had terrible, terrible period cramping.  Recently (as in, the past couple of years) the cramping has gotten a lot worse on the first couple of days of my period and then eased off after that (where it used to be bad the whole duration). 
For example, today I was woken up by my period starting and the cramping alongside it.  It's the first week of classes and I had to go to my morning class (normally I would have to skip on a day like today), so I got up - took my tylenol, had breakfast and went to class.  Class started at 9, I took the tylenol at about 8.  The pain was so bad that I started to hyperventilate during my class and was constantly fidgeting/massaging my knees (my hips & knees both ache during cramping).  After the class was done I went outside and seriously considered going over to campus health to ask them for some kind of pain relief but decided against it because too many times have I been told by health professionals to 'get over it'.
I used to have a mirena which was great because I didn't have periods and that meant no cramps but after 2 years I started getting cramping again (even though I still had no period).  During the mirena insertion the doctors did a sounding and whatever else to investigate my womb because they knew about my history of painful cramps (which I should say runs in the family) but they said there was no obvious reason for the pain. 
Is there anything I can do to lessen my amount of pain?  I am literally useless for the first two days of my period.  I can't take vicodin (makes me nauseous) or ibuprofen (I have IBD) so tylenol is really the only option for pain relief that I'm aware of. 
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 19 comments